# SDR QXEA200300718

- Difficulty date: June 6, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING ON DOUBLER AT OUTBOARD FLAP, LEFT HAND WING, INBOARD END, UPPER SIDE.  REPAIRED IAW HORIZON AIR EA 6-57-141.
